# SDR AALA202410223068

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 78,733 hours, 32,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: Faulted
- Location: Zone 200
- Part time: 63,643 hours, 29,816 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS MID CABIN FAULT. MAINTENANCE REPLACED EMERGENCY CABIN SUPPLY POWER UNIT LEFT SIDE EMERGENCY EXIT IAW AMM 33-51-38.
